# SDR REXA2012082601296

- Difficulty date: August 26, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 19,548 hours, 17,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED BATTERY IAW CMM 25-60-11 AND REINSTALLED IAW AMM 25-61-04.  OPS CHECKED GOOD.
